Short CV:

  • 12/2016 - 08/2019 Ph.D. in Mathematics, Technische Universität Berlin
  • 09/2014 - 08/2019 Ph.D. in Mathematics, Sharif University of Technology
  • 09/2012 - 08/2014 M.Sc. in Mathematics, Sharif University of Technology
  • 09/2007 - 09/2012 B.Sc. in Mathematics and Physics, Sharif University of Technology

Publications:

  • Mehri, S., Salavati, E., Zangeneh, B.Z. "Discretizations of Stochastic Evolution Equations in Variational Approach Driven by Jump-Diffusion", arXiv preprint: 1912.09863 (2019)
  • Mehri, S., Scheutzow, M., Stannat, W., and Zangeneh, B.Z. “Propagation of Chaos for Stochastic Spatially Structured Neuronal Networks with Delay driven by Jump Diffusions”,  The Annals of Applied Probability 30 (1), 175-207 (2020), arXiv preprint: 1805.01654v3,
  • Mehri, S. and Stannat, W. “Weak Solutions to Vlasov-McKean Equations under Lyapunov-type Conditions”, Stochastics and Dynamics 19 (06), DOI: 10.1142/S0219493719500424 (2019), arXiv preprint: 1901.07778v2 
  • Mehri, S. and Scheutzow, M. "A Stochastic Gronwall Lemma and Well-Posedness of Path-Dependent SDEs Driven by Martingale Noise", arXiv preprint: 1908.10646 (2019)
  • Mehri, S. "Mathematical Analysis of Large-Scale Biological Neural Networks with Delay", Ph.D. Thesis, Technische Universität Berlin (2019)

Awards:

Contact

Office:
Johann von Neumann-Haus
House 1 – Room 233
Rudower Chaussee 25
D-12489 Berlin

Phone:
+49-30-2093-1713

email address:
sima.mehri@math.hu-berlin.de